# SDR C77A20150605001

- Difficulty date: June 5, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 21,204 hours, 12,120 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,454 hours, 5,910 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN RT SEAT TRACK PN 170-03263-001 BETWEEN FRAME 14 & 16, RBL 11 HAS SEVERAL AREAS OF CORROSION, X=4270 - 4711, Y= 260.  R & R RT SEAT TRACK IAW SRM 51-41-01 & 51-43-01 ON WO 14988332G7 IAW E170-53MR-062 REV 5 WO 1913301.
